A 40-year-old member asked:
Disclaimer

is seroquel (quetiapine) dangerous when taking too many, as in an overdose, and what are the side effects from that?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Seroquel (quetiapine) OD: Excess sedation.
Answered on Jul 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
Seroquel (quetiapine) OD: Would cause lethargy, low blood pressure with a rapid heart rate, irregular heart beat, low potassium and can cause coma and death. These are effects ... Read More
A 34-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and may ... Read More
A 44-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Seroquel (quetiapine) OD: Excess sedation, low blood pressure, heart racing, cardiac arrhythmias, coma & death.
A 37-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and wil ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month